ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О подсистемах сходимости и о расходимости двойных рядов Фурье по полным ортонормированным системам

Карагулян, Г. А. (1986) О подсистемах сходимости и о расходимости двойных рядов Фурье по полным ортонормированным системам. ՀՍՍՀ ԳԱ Զեկույցներ, 82 (3). pp. 112-115. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1507Kb

Item Type:Article
Additional Information:Զուգամիտության համակարգերի և լրիվ օրթոնորմավորված համակարգերով Ֆուրյեի կրկնակի շարքերի տարամիտության մասին։ On the convergence subsystems and on divergence of the double Fourier series by complete orthonormal systems.
Uncontrolled Keywords:Կարագուլյան Գ. Ա., Karagulian G. A.
Subjects:Q Science > QA Mathematics
ID Code:4887
Deposited By:NAS Reports
Deposited On:07 Feb 2013 12:22
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page